| Model Number |
FX5012SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
| Date of Event |
07/02/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to failure to osseointegrate 4 months since the date of surgery.Oral hygiene at the site of the implant was moderate.During the surgery, local infection was observed.Patient has recovered since.